# SDR SIMA20211127003

- Difficulty date: November 27, 2021
- Submitted: November 28, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 49,835 hours, 45,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST ROW EMERGENCY EXIT FLOOR STRIP AND LOWER SERVICE DOOR SIGN INOP-C/A-RAR #2 EMERGENCY LIGHT DC/AC INVERTER IAW EMB AMM 33-50-11-000-801-A & 33-50-11-400-801-A OPS CHECK GOOD AT THIS TIME NO FURTHER DEFECTS NOTED END
